I was admitted to the hospital almost 3 weeks ago with a PE. Treated with Lovenox until INR reached correct level, also started on Warfarin. I have had slight tinnitus for 10 years. About a week ago my tinnitus started ringing very loudly and has not stopped sine. I asked my doctor if the Warfarin could do this and he said no. Does anyone know if Warfarin could be causing this? Any insight would be greatly appreciated.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...